On the explicit upper and lower bounds for the number of zeros of the Selberg class

A1 Journal article (refereed)


Internal Authors/Editors


Publication Details

List of Authors: Neea Palojärvi
Publication year: 2019
Journal: Journal of Number Theory
Volume number: 194
Start page: 218
End page: 250


Abstract

In this paper we prove explicit upper and lower bounds for the error term in the Riemann–von Mangoldt type formula for the number of zeros inside the critical strip. Furthermore, we also give examples of the bounds.


Last updated on 2019-23-10 at 05:04

Share link